# SDR 0200699865

- Difficulty date: February 12, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 57,550 hours, 56,034 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Cap
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, corrosion was found above the inboard and outboard stud holes in the right wing rear spar upper cap at station xrs 267. Repaired per EA 98-185519.
